# SDR SWAA2021100120567

- Difficulty date: September 17, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, AFT CORNER SCUFF PLATES CRACKED.   WELDED CRACKED RADIUS OF ACB; AFT CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 PARA 4.B.(2) (4).
